Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chewy34

Multivitamins & Acne

Recommended Posts

Hello, I was wondering if anybody has any information about whether multivitamins affect acne or not? Are there any specific vitamins or nutrients that would make it worse? I have a jar of multivitamins that say "iodine" is one of the ingredients, but I had a suspicion that iodine exacerbated the problem so I haven't tried it yet.... but the concept of getting all of my daily vitamins in one pill - it's simply mind boggling.

- Chewy34

Link to post
Share on other sites

A vitamin supplement is very crucial to the overall function of the body. There are about 8 or 10 vitamins and minerals in a multivit supplement that help your skin. It is true though, that if you are very sensitive to iodine, a supplment with iodine in it could cause you to break out. But so can fish.

Link to post
Share on other sites

When people talk about your diet causing acne, the only thing that you eat that causes acne, is iodine (therefore you would want to avoid it in a vitamin). Be very careful with this. Most table salts are fortified with iodine... try to avoid it.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×